She had this antibiodtic through IV. Now she is taking it orally. She has had diahrea tonight and now vomited on pediasure. I read the side effects. She has Asthma and a history of ecemea as a baby. She has been drinking water and Gatorade. What should we do?
My daughter just got out of the hospital for the third time, should she take clyndomycin?
Added 30 Aug 2014:
She is crying out in pain. I don't what to do. I feel so helpless. We gave her some Motrin not long after that, she started vomiting. She had a couple sips of pediasure. That's when it started. I need some advice. She is now laying in the floor on a pillow with a small cover.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Im in the hospital due to a severe asthma attack..i was put on a iv drip of 125 mg of prednisone I m
Posted 2 Jan 2014 • 2 answers
Posted 25 Jan 2014 • 4 answers
Posted 26 Mar 2015 • 1 answer
Posted 11 Sep 2016 • 0 answers
Posted 18 Jan 2017 • 1 answer